# SDR 08FDEA00813

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A53973637212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE HOLES IN TORSION BOX SHEET C 59-60, P 44-46 RT.  REPAIR PERFORMED BY CUT OUT THE TORSION BOX AND INSTALLING A SPLICE IAW. SRM   53-17-18 FIG.206.
